# SDR QXEA200300867

- Difficulty date: July 21, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 4,449 hours, 3,421 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOI- ON FLIGHT 2457 RIGHT PACK TEMPERATURE CAUTION LIGHT. RETURNED TO FIELD. AIRCRAFT LANDED WITHOUT INCIDENT. COMPLIED WITH LRU TEST ACSC, NO FAULTS. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
